It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Schizophrenia Message Board


Schizophrenia Board Index


Oh my, I don't see how you guys are doing it. I'm on 400 mg of seroquel and I still have problems with paranoia and still can't sleep. I have a friend that's on 800 mg and he can't sleep either. It's like it'll work for a couple of weeks, then after that my body must get used to it or something because it doesn't work anymore...strange. And I've never had any vivid dreams while I was taking it either. Maybe I'm just strange or it's the kentucky air or something. :nono:
Hi, AND WOW!!!!!!
All of you are on only 25 mgs of Seroquel? I am not Schisophrenic either, I am in my early 30's and have severe anxiety and depression. My Psychiatrist started me on 50mgs of seroquel at bedtime along with .5 mgs of klonopin twice a day. Then he upped my Seroquel to 100mgs at bedtime along with my .5 mgs of klonopin twice a day. Now I am on 50 mgs of Seroquel in the AFTERNOON, 100 mgs of seroqiuel at bedtime, and he upped my klonopin to 1mg twice a day.
I have never had such an expreince as what I have on the seroquel. I actuallly sometimes have 2 or 3 comepletely different dreams at the same exact time. One could be a nightmare and the other an awesome dream, boith simutaneously! I told my doc about this and he said, he never heard of that, and thought it was kind of interesting. My dreams are also very vivid. At first when I was taking it, it would also make me to where I would be wide awake, but when I shut my eyes, couldnt open them...Would take everything I had to do so, then they would have to roll into the back of my head before I could focus again. My doc has told me he is going to keep upping the dosage of my seroquel little by little until I reach the maximum dose of 800 MGS!!!
Needless to say, I also have a shoulder injury which I am supposed to be taking naproxin 500 mgs,flexerall 10 mgs, and vicodin 5/500 mgs, which I cannot take sometimes because of the seroquel. Half the time I am a total zombie because i have to take all of them, and if not a zombie then dead asleep in the middle of the day lol..
I do feel though that the seroquel is helping me because I don't have all the emotional pain when I am on it usually, expeccailly not mixed with everything else i am taking.
But when I reach the maximum dose of 800 mgs a day he is planning on putting me on something else also, along with that and the klonopin..OMG I am gonna be worse than a zombie, but i guess its better to be drugged up and alive, then comepletely off the meds and suicidal and dead.
I have also learned some coping skills which help with the depression:
When you are full of pain and depressed, and feel like crying your eyes out, step out of the situation, close your eyes and concentrate on nothing but your breathing, relaxing yourself from head to toe, working your way through each body part, let thoughts go through your mind and pass, but go back to concentrating on your breathing and relaxing, pretending your in a place like the ocean or somewhere you would love to be. It is very hard to do sometimes, but you have to dicipline yourself to do this. Put the problem aside until you are strong enough to face it head on. Keep doing this until you dont feel as much like crying anymore, Then keep yourself busy doing something you like to do, putting all of your focus on the project at hand. If you keep doing this and practicing this, the pain will become less and less as time goes on. Praying can't hurt either, whether you believe or not. I hope I helped someone out there with this. But I know all to well what a battle depression can be, and the fortunate ones that dont have it, most of the time do not really understand what it's like.



[QUOTE=ElizabethLost]Hey everyone.

I'm a female in my mid twenties who has been suffering w/ depression for almost one year. It was mainly brought on due to a relationship that has completely taken over my life. Long, long story.

Anyway, I was at rock bottom a few weeks ago and debating suicide when I decided to go get help. I made an appointment w/ a psychologist who diagnosed me as severely depressed, body dysmorphic and pathologically jealous. In turn, the MD prescribed me 50 mg of Zoloft along w/ 25 mg Seroquel even though she said I was not schizophrenic. She said the Seroquel will diminish my extreme paranoia and body dysmorphia. I do not hallucinate or hear voices but I have very distorted thoughts obviously and it's ruining my life.

Anyway, I have been taking my meds like a good girl. I am no longer suicidal and the Zoloft has taken the edge off of my depression. I am continuing therapy as well so I won't have to be medicated forever. I was very afraid to take the Seroquel so I ended up halfing it. I took it along w/ a 1/2 of a .5 xanax (doctor's orders) and was sleepy within 20 minutes. The Doctor got onto me and told me I needed to take one whole seroquel at night for now and she would probably be upping my dosage to 3 or 4 per night. So, I tried taking a whole one and whoa... those dreams! I had the most craziest, vivid dreams ever! I honestly couldn't distinguish what had really happened and what was a dream until about an hour after I woke up. I also could barely drag myself outta bed and had a splitting migraine. Needless to say, I am now just taking a 1/2 of Seroquel.

Is anyone else on Seroquel that isn't exactly Schizophrenic but just extremely paranoid or body dysmorphic?

Please respond. :)

Elli[/QUOTE]





All times are GMT -7. The time now is 03:15 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!